Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Throbbing pain and swelling in vagina. Taking Celebrex with chronic pain and trauma. Is it a bacterial infection?

my vagina is swollen right at the entrance. it feels achy and is throbbing.i m on my period for the first time in a long time because i take srintec and i skip the white pills. i have been taking celebrex for 1 monthh for chronic pain associated with trama. those are the only 2 meds i take. my husband and i have been married 7 years and he is the only partner i have been sexual with. also he is faithful so i m not concerned with std s. i was just at obgyn 2 weeks ago for my annual pap and she put me on an antobiotic for a bacterial infection . after completing the 7 day meds, i noticed some itching right inside and it was red. so i used a 1 day ovual for a yeast infec. i also used the cream that came with it for a day. my husband and i had intercourse this morning and after it my vagina was irritated and that s also when i noticed my period. i used a different crean for vaginal discomfort and now it is swollen, throbbing, bleeding and what should i do about it?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You should not use on counter creams without prescription of your doctor.
So consult gynecologist once and get examined.
By examination only the exact cause of the problem can be made out.
With your doctor's advice go for vaginal swab culture and sensitivity.
Then according to the report, you can go for the treatment.
Meanwhile you can take symptomatic treatment with analgesic and anti-inflammatory drugs with your doctor's advice.
Sitz bath with luke warm water and few ml of mild disinfect can give relief from pain and swelling.
Take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor